# SDR GLBA2015092200548

- Difficulty date: September 22, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 37,427 hours, 46,752 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING A SCHEDULED INSPECTION, FOUND 2 CRACKS AT CANT BULKHEAD, AT FS 588.10 AT JUNCTION WITH STRINGER 8R, CANT BULKHEAD AT FIRST FASTENER TOP SIDE AT STRINGER 8R & AT FIRST FASTENER BELOW STRINGER 8R, BOTTOM CRACK RADIATES UPWARD & DOWNWARD FROM FASTENER, 1.05" IN TOTAL LENGTH. REPAIRED IAW EO 15-1900-53-018.
